# SDR SIMA200614512

- Difficulty date: May 23, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Land Gear Sys
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SBP - FLT 3139 - GEAR WOULD NOT RETRACT.  TROUBLESHOT ENTIRE AIR/GRD PROX SYSTEM WHICH CHECK GOOD.  GEAR SWINGS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
